Publication
Title
A calculus for team automata
Author
Abstract
Language
English
Source (journal)
Electronic notes in theoretical computer science. - Place of publication unknown
Publication
Place of publication unknown : 2008
ISSN
1571-0661
Volume/pages
195(2008), p. 41-55
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 21.09.2012
Last edited 28.02.2018
To cite this reference